# SDR CALA2018040901137

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 7,923 hours, 789 cycles
- Engine: Ge GE90110B1
- Engine time: 3 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Part number: 2313M35G01
- Condition: False Activation
- Location: Rt Engine Filter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE OIL FILTER RT STATUS MESSAGE DURING DESCENT.  FLT CREW FOLLOWED CHECKLIST AND SHUTDOWN THE ENGINE. INSPECTED OF DEBRIS MONITORING SYSTEM SENSOR AND REPLACED THE RT ENGINE OIL FILTER, NO DEBRIS FOUND AND LEAK CHECKED OK. ACCOMPLISHED AN IN-FLIGHT WINDMILLING INSPECTION.
